# SDR UALA2011062703143

- Difficulty date: June 27, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 58,072 hours, 21,478 cycles
- Engine: Iae V2527A5
- System (JASC): 3500 · Oxygen System
- Part: Receptacle
- Condition: Damaged
- Location: Oxygen System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN FILL PORT THREADS STRIPPED AND DESTROYED.  REPLACED FILL PORT.
